# SDR RIVA020306

- Difficulty date: March 6, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N365PA
- Make and model: Boeing 727225
- Aircraft serial: 20628
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Shield
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - FOUND RUDDER, LEFT LEADING EDGE CHAFE SHIELD CRACKED.  STOP DRILLED CRACK ON RUDDER RUB STRIP PLATE AT STATION 206.350 IAW BOEING SRM 51-40-20 FIG 13.  FABRICATED DOUBLER IAW BOEING SRM 51-40-20 FIG 13.  INSTALLED DOUBLER IAW BOEING SRM 51-30-2 AND 51-40-20 FIG 13.  (M)
